# SDR SWIA202265433

- Difficulty date: April 14, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N294SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000792
- Aircraft time: 7,440 hours, 5,104 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED APPROX 18 INCHES AFT OF FWD RH SERVICE DOOR OUTER HANDLE REQUIRES EVALUATION AND REPAIR.     (C-CHECK RO 4/21/2022)    REPAIRED DENT LOCATED APPROX. 18 INCHES AFT OF FWD RH SERVICE DOOR OUTER HANDLE BY WAY OF CUTTING OUT DAMAGE AND INSTALLING A FABRICATED DOUBLER REF EMB SRM 53-10-01/REPAIR12P
